Intrinsic Square Functions on Vanishing Generalized Orlicz-Morrey Spaces

  • Fatih Deringoz
  • Vagif S. Guliyev
  • Maria Alessandra Ragusa
Original Paper


We study the boundedness of intrinsic square functions and their commutators on vanishing generalized Orlicz-Morrey spaces. In all the cases the conditions for the boundedness are given in terms of Zygmund-type integral inequalities without assuming any monotonicity property.


Vanishing generalized Orlicz-Morrey spaces Intrinsic square functions Commutator BMO 

Mathematics Subject Classification (2010)

42B20 42B35 46E30 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



The research of V.S. Guliyev was partially supported by the Ministry of Education and Science of the Russian Federation (the Agreement number: 02.a03.21.0008).

The research of F. Deringoz was partially supported by the grant of Ahi Evran University Scientific Research Project (FEF.A3.16.011).

The research of M.A. Ragusa was partially supported by the grant of the Research Project FIR 2014.


  1. 1.
    Bennett, C., Sharpley, R.: Interpolation of operators. Academic Press, Boston (1988)MATHGoogle Scholar
  2. 2.
    Calderon, A.P.: Commutators of singular integral operators. Proc. Nat. Acad. Sci. U.S.A. 53, 1092–1099 (1965)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Calderon, A.P.: Cauchy integrals on Lipschitz curves and related operators. Proc. Nat. Acad. Sci. U.S.A. 74(4), 1324–1327 (1977)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Carozza, M., Passarelli di Napoli, A.: Composition of maximal operators. Publicacions Matematiques 40(2), 397–409 (1996)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Cianchi, A.: Strong and weak type inequalities for some classical operators in Orlicz spaces. J. London Math. Soc. 60(2), 187–202 (1999). no. 1MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Coifman, R.R., Rochberg, R., Weiss, G.: Factorization theorems for Hardy spaces in several variables. Ann. Math.(2) 103(839), 611–635 (1976)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Coifman, R., Lions, P., Meyer, Y., Semmes, S.: Compensated compactness and Hardy spaces. J. Math. Pures Appl. 72, 247–286 (1993)MathSciNetMATHGoogle Scholar
  8. 8.
    Deringoz, F., Guliyev, V.S., Samko, S.: Boundedness of maximal and singular operators on generalized Orlicz-Morrey spaces, Operator Theory, Operator Algebras and Applications. Series: Operator Theory: Adv. Appl. 242, 139–158 (2014)CrossRefMATHGoogle Scholar
  9. 9.
    Deringoz, F., Guliyev, V.S., Hasanov, S.: A characterization for Adams type boundedness of the fractional maximal operator on generalized Orlicz-Morrey spaces. Integral Transforms Special Funct. 28(4), 284–299 (2017)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Deringoz, F., Guliyev, V.S., Samko, S.: Vanishing generalized Orlicz-Morrey spaces and fractional maximal operator. Publ. Math. Debrecen 90(1–2), 125–147 (2017)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Gala, S., Ragusa, M.A., Sawano, Y., Tanaka, H.: Uniqueness criterion of weak solutions for the dissipative quasi-geostrophic equations in Orlicz-Morrey spaces. Appl. Anal. 93(2), 356–368 (2014)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Gala, S, Sawano, Y., Tanaka, H.: A remark on two generalized Orlicz-Morrey spaces. J. Approx. Theory 98, 1–9 (2015)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Guliyev, V.S.: Integral operators on function spaces on the homogeneous groups and on domains in \({\mathbb {R}^n}\), Doctor’s degree dissertation, Mat. Inst. Steklov, Moscow, 329 pp. (in Russian) (1994)Google Scholar
  14. 14.
    Guliyev, V.S.: Function spaces, Integral Operators and Two Weighted Inequalities on Homogeneous Groups. Some Applications, Casioglu, Baku, 332 pp. (1999)Google Scholar
  15. 15.
    Guliyev, V.S.: Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces, J. Inequal. Appl. Art ID 503948 (2009)Google Scholar
  16. 16.
    Guliyev, V.S.: Generalized weighted Morrey spaces and higher order commutators of sublinear operators. J. Eurasian Math. 3(3), 33–61 (2012)MathSciNetMATHGoogle Scholar
  17. 17.
    Guliyev, V.S.: Generalized local Morrey spaces and fractional integral operators with rough kernel. J. Math. Sci. (N. Y.) 193(2), 211–227 (2013)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Guliyev, V.S., Deringoz, F.: On the Riesz potential and its commutators on generalized Orlicz-Morrey spaces, J. Funct. Spaces, Volume 2014, Article ID 617414, 11 pages. doi:10.1155/2014/617414
  19. 19.
    Guliyev, V.S., Omarova, M.N.: Higher order commutators of vector-valued intrinsic square functions on vector-valued generalized weighted Morrey spaces. Azer. J. Math. 4(2), 64–85 (2014). MathSciNetMATHGoogle Scholar
  20. 20.
    Guliyev, V.S., Shukurov, P.S.: Commutators of intrinsic square functions on generalized Morrey spaces. Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb. 39, 33–46 (2013)MathSciNetMATHGoogle Scholar
  21. 21.
    Guliyev, V.S., Deringoz, F., Hasanov, J.J.: Φ-admissible singular operators and their commutators on vanishing generalized Orlicz-Morrey spaces. J. Inequal. Appl. 2014, 143 (2014). MathSciNetCrossRefGoogle Scholar
  22. 22.
    Guliyev, V.S., Hasanov, S.G., Sawano, Y., Noi, T.: Non-smooth atomic decompositions for generalized Orlicz-Morrey spaces of the third kind. Acta Appl. Math. 145, 133–174 (2016)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Hasanov, J.J.: Φ-admissible sublinear singular operators and generalized Orlicz-Morrey spaces, J. Funct. Spaces, Volume 2014, Article ID 505237 7 pages. doi:10.1155/2014/505237 (2014)
  24. 24.
    Hencl, S., Kleprlik, J.: Composition of q-quasiconformal mappings and functions in Orlicz-Sobolev spaces. Illinois J. Math. 56(3), 931–955 (2012)MathSciNetMATHGoogle Scholar
  25. 25.
    Ho, K.-P.: Characterization of BMO in terms of rearrangement-invariant Banach function spaces. Expo. Math. 27, 363–372 (2009)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Ho, K.-P.: The fractional integral operators on Morrey spaces with variable exponent domains. Math. Ineq. and Appl. 16(2), 363–373 (2013)MathSciNetMATHGoogle Scholar
  27. 27.
    Huang, J.Z., Liu, Y.: Some characterizations of weighted Hardy spaces. J. Math. Anal. Appl. 363, 121–127 (2010)MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    Izuki, M., Sawano, Y.: Variable Lebesgue norm estimates for BMO functions. Czechoslovak Math. J. 62(137), 717–727 (2012). (3)MathSciNetCrossRefMATHGoogle Scholar
  29. 29.
    John, F., Nirenberg, L.: On functions of bounded mean oscillation. Comm. Pure Appl. Math. 14, 415–426 (1961)MathSciNetCrossRefMATHGoogle Scholar
  30. 30.
    Kita, H.: On maximal functions in Orlicz spaces. Proc. Amer. Math. Soc. 124, 3019–3025 (1996)MathSciNetCrossRefMATHGoogle Scholar
  31. 31.
    Kita, H.: On Hardy-Littlewood maximal functions in Orlicz spaces. Math. Nachr. 183, 135–155 (1997)MathSciNetCrossRefMATHGoogle Scholar
  32. 32.
    Kokilashvili, V., Krbec, M.M.: Weighted Inequalities in Lorentz and Orlicz Spaces. World Scientific, Singapore (1991)CrossRefMATHGoogle Scholar
  33. 33.
    Krasnoselskii, M.A., Rutickii, Y.B.: Convex Functions and Orlicz Spaces, English Translation P. Noordhoff Ltd., Groningen (1961)Google Scholar
  34. 34.
    Ky, L.D.: New Hardy spaces of Musielak-Orlicz type and boundedness of sublinear operators. Integr. Equ. Oper. Theory 78(1), 115–150 (2014)MathSciNetCrossRefMATHGoogle Scholar
  35. 35.
    Liang, Y., Nakai, E., Yang, D., Zhang, J.: Boundedness of intrinsic Littlewood-Paley functions on Musielak-Orlicz morrey and campanato spaces, banach. J. Math. Anal. 8(1), 221–268 (2014)MathSciNetMATHGoogle Scholar
  36. 36.
    Lu, S.S., Shi, S.: A characterization of Campanato space via commutator of fractional integral. J. Math. Anal. Appl. 419(1), 123–137 (2014)MathSciNetCrossRefMATHGoogle Scholar
  37. 37.
    Nakai, E.: Generalized Fractional Integrals on Orlicz-Morrey Spaces Banach and Function Spaces. (Kitakyushu, 2003), Yokohama Publishers, Yokohama, 323–333 (2004)Google Scholar
  38. 38.
    Nakai, E.: Orlicz-morrey spaces and the Hardy-Littlewood maximal function. Studia Math. 188(3), 193–221 (2008)MathSciNetCrossRefMATHGoogle Scholar
  39. 39.
    Nakai, E.: Calderón-zygmund operators on Orlicz-Morrey spaces and modular inequalities, Banach and function spaces II, Yokohama Publ, Yokohama, 393–410 (2008)Google Scholar
  40. 40.
    Nakamura, S.: Generalized weighted Morrey spaces and classical operators. Mathematische Nachrichten 289(17–18), 2235–2262 (2016)MathSciNetCrossRefMATHGoogle Scholar
  41. 41.
    Orlicz, W.: ÜBer eine gewisse Klasse von räumen vom Typus B, Bull. Acad. Polon. A, 207–220 (1932), reprinted in: Collected Papers, PWN, Warszawa 217–230 (1988)Google Scholar
  42. 42.
    Orlicz, W.: ÜBer räume (l M), Bull. Acad. Polon. A, 93–107 (1936), reprinted in: Collected Papers, PWN, Warszawa 345–359 (1988)Google Scholar
  43. 43.
    Persson, L.E., Ragusa, M.A., Samko, N., Wall, P.: Commutators of Hardy operators in vanishing Morrey spaces. AIP Conf. Proc. 1493, 859–866 (2012). doi:10.1063/1.4765588 CrossRefGoogle Scholar
  44. 44.
    Ragusa, M.A.: Commutators of fractional integral operators on vanishing-Morrey spaces. J. Global Optim. 40(1-3), 361–368 (2008)MathSciNetCrossRefMATHGoogle Scholar
  45. 45.
    Ragusa, M.A.: Necessary and sufficient condition for a VMO function. Appl. Math. Comp. 218, 11952–11958 (2012)MathSciNetCrossRefMATHGoogle Scholar
  46. 46.
    Ragusa, M.A.: Embeddings for Morrey-Lorentz spaces. J. Optim. Theory Appl. 154(2), 491–499 (2012)MathSciNetCrossRefMATHGoogle Scholar
  47. 47.
    Rao, M.M., Ren, Z.D.: Theory of orlicz spaces. M. Dekker, Inc., New York (1991)MATHGoogle Scholar
  48. 48.
    Sawano, Y., Sugano, S., Tanaka, H.: Orlicz-morrey spaces and fractional operators. Potential Anal. 36(4), 517–556 (2012)MathSciNetCrossRefMATHGoogle Scholar
  49. 49.
    Vitanza, C.: Functions with Vanishing Morrey Norm and Elliptic Partial Differential Equations Proceedings of Methods of Real Analysis and Partial Differential Equations, Capri, pp 147–150 (1990)Google Scholar
  50. 50.
    Vitanza, C.: Regularity results for a class of elliptic equations with coefficients in Morrey spaces. Ricerche Mat. 42(2), 265–281 (1993)MathSciNetMATHGoogle Scholar
  51. 51.
    Wang, H.: Intrinsic square functions on the weighted Morrey spaces. J. Math. Anal. Appl. 396, 302–314 (2012)MathSciNetCrossRefMATHGoogle Scholar
  52. 52.
    Wang, H.: Boundedness of intrinsic square functions on the weighted weak Hardy spaces. Integr. Equ. Oper. Theory 75, 135–149 (2013)MathSciNetCrossRefMATHGoogle Scholar
  53. 53.
    Wang, H., Liu, H.P.: Weak type estimates of intrinsic square functions on the weighted Hardy spaces. Arch. Math. 97, 49–59 (2011)MathSciNetCrossRefMATHGoogle Scholar
  54. 54.
    Weiss, G.: A note on Orlicz spaces. Portugal Math. 15, 35–47 (1956)MathSciNetMATHGoogle Scholar
  55. 55.
    Wilson, M.: The intrinsic square function. Rev. Mat. Iberoam. 23, 771–791 (2007)MathSciNetCrossRefMATHGoogle Scholar
  56. 56.
    Wilson, M.: Weighted Littlewood-Paley theory and Exponential-square integrability, Lecture Notes in Math, vol. 1924, p 227. Springer, Berlin (2007)Google Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2017

Authors and Affiliations

  1. 1.Department of MathematicsAhi Evran UniversityKirsehirTurkey
  2. 2.Institute of Mathematics and Mechanics of NAS of AzerbaijanBakuAzerbaijan
  3. 3.S.M. Nikolskii Institute of Mathematics at RUDN UniversityMoscowRussia
  4. 4.Dipartimento di Matematica e InformaticaUniversitá di CataniaCataniaItaly

Personalised recommendations